# SDR CALA2024030100616

- Difficulty date: February 27, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 105,444 hours, 14,204 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Tube
- Part number: 51U35001
- Condition: Broken
- Location: Rh Eng Sensing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A, B

## Discrepancy

THRUST ASSYMETRY COMP FAULT TECH SUPPORT UPDATE. MBF SHOWING MAINT MESSAGE 77-61122. USE FIM 77-11 TASK 805 TO INVESTIGATE POSSIBLE P4.95 (P5) LINE LEAKAGE. IADLM MACINNES. FOUND P 4.5 (P5) LINE LEAKING AIR.  REMOVED AND REPLACED RIGHT ENGINE, AFT MOST SEGMENT OF P4.95 / P5 LINE. NO OTHER DEFECTS NOTED. OK FOR ENGINE RUN AT THIS TIME.  ACCOMPLISHED POWERPLANT POWER ASSURANCE TEST 9 #2 ENGINE REF AMM TASK 71-00-00-720-803-N00. ALL PARAMATERS READ WITHIN LIMITS AS REQUIRED DURING IDLE, FLIGHT IDLE AND 1.25 EPR. AIRCRAFT OK FOR SVC.
